Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 83, NWS Buffalo, NY

August 15, 2020Erie County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Aug 15, 2020, 7:17 PM EDT for Erie County, New York. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2020, 7:17 PM EDT (23:17 UTC)
Expired
Aug 15, 2020, 8:02 PM EDT
In force
45 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Erie County, NY

The radar

The Buffalo radar (KBUF), 5 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 7:17 PM EDTHAIL 0.752 N Cheektowaga, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.3 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS51 KBUF 152317
SVRBUF
NYC029-160015-
/O.NEW.KBUF.SV.W.0083.200815T2317Z-200816T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
717 PM EDT Sat Aug 15 2020

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Erie County in western New York...

* Until 815 PM EDT..

* At 717 PM EDT, a severe thunderstorm was located over Depew, and is
  nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Buffalo, Cheektowaga, West Seneca, Clarence, Depew, Amherst,
  Lancaster, Williamsville, Elma and Marilla.

 This includes Interstate 90 between exits 53 and 49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4288 7884 4300 7879 4300 7850 4281 7856
TIME...MOT...LOC 2317Z 121DEG 4KT 4291 7872 

HAIL...1.00IN
WIND...60MPH
 
$$

Fries
2 follow-up statements
887 
WWUS51 KBUF 152344
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
744 PM EDT Sat Aug 15 2020

NYC029-160015-
/O.CON.KBUF.SV.W.0083.000000T0000Z-200816T0015Z/
Erie NY-
744 PM EDT Sat Aug 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN ERIE COUNTY...

At 744 PM EDT, a severe thunderstorm was located over Elma, or near
Lancaster, moving southeast at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Buffalo, Cheektowaga, West Seneca, Depew, Amherst, Lancaster,
Williamsville, Elma, Marilla and Elma Center.

 This includes Interstate 90 between exits 53 and 49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Buffalo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4288 7884 4300 7879 4292 7853 4281 7856
TIME...MOT...LOC 2344Z 333DEG 7KT 4286 7868 

HAIL...<.75IN
WIND...60MPH
 
$$

Fries
941 
WWUS51 KBUF 160002
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
802 PM EDT Sat Aug 15 2020

NYC029-160012-
/O.CAN.KBUF.SV.W.0083.000000T0000Z-200816T0015Z/
Erie NY-
802 PM EDT Sat Aug 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ERIE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 4288 7884 4300 7879 4292 7853 4281 7856
TIME...MOT...LOC 0000Z 121DEG 4KT 4287 7870 

$$

Fries

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 4:39 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Aug 15, 4:39 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
439 PM EDT Sat Aug 15 2020

.SYNOPSIS...
Humidity and shower chances will continue to increase this afternoon
and last through Sunday, all the while temperatures will remain
above normal during this time. A cold front will enter and push
through the area Monday bringing additional shower and thunderstorm
chances. Following the frontal passage, conditions dry out and cool
off. These conditions will last through much of next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
High pressure centered over the Canadian Maritimes continues to nose
in from the northeast this afternoon, however the bubble of high
pressure is not covering the majority of the area. With the high
pressure becoming less prominent, a more humid airmass has begun
advance northward, ahead of a weak surface low over the Ohio valley
and a shortwave trough propagating eastward. Diurnal heating has
provided sufficient instability this afternoon to induce a few
showers and thunderstorms. Chances for showers and storms will
continue through this evening. A few of these showers may
become mature enough to produce some gusty winds, otherwise
storms should behave due to the lack of shear in the
environment. The higher probabilities of convection lie along
north central NY and especially west of the Finger Lakes in
close proximity to the surface wave. The lingering effects of
the northeastern high keeping the North Country dry throughout
the rest of the afternoon and evening. Highs today will climb up
into the low to mid 80s with the hotter temperatures to lie
inland from the lakes along the Lake Plains.

Surface wave and shortwave trough will slowly drift east of the area
tonight with precipitation chances dropping off to just a few stray
showers. Lows tonight will drop range in the 60s, with the cooler
temperatures occuring across the hilltops.

The nose of high pressure will further retreat into New England as a
cold front approaches from the west on Sunday. Heights will slowly
fall throughout the day as the upper level trough tracks east from
the Upper Great Lakes to the Lower Great Lakes. As Western and
Central NY will be sandwiched between an area of low pressure over
the Atlantic Coast and the trough to the west winds will remain
light in the mid-levels. Shower and thunderstorm chances will
increase Sunday afternoon as daytime heating will increase
instability and join forces with the lake breeze boundaries. Primary
shower activity will lie across Western New York. As for the North
Country, dry conditions will prevail through most of the day with
slight chances for a few showers late in the day on Sunday due to
the proximity of the upper level trough. Highs tomorrow will climb
up into the upper 70s along the western counties to low 80s in the
east.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Unsettled with chances for showers and thunderstorms at times Sunday
evening through Monday evening. Lead shortwave on front edge of
upper trough sweeping across Manitoba and northern Ontario crosses
Lake Ontario and Ottawa Valley Sunday evening. Lift from the wave
along with lingering instability 500-1000j/kg results in scattered
showers and thunderstorms affecting especially Niagara Frontier to
the eastern Lake Ontario region. Best chances overnight will be east
of Lake Ontario. Stronger mid-upper level winds staying over central
Great Lakes should limit any stronger storms on Sunday evening.

After a lull in shower coverage late Sunday night into Monday
morning, expect another round of scattered showers and thunderstorms
Monday afternoon and Monday evening. This is also when primary cold
front arrives. Based on how it looks upstream currently, shortwave
trough moving in or just to the north of here Monday afternoon may
be stronger than models are showing, so that could lead to increased
coverage. Best coverage on Monday probably ends up in our eastern
areas on to the east ahead of main cold front, though will also have
to watch far western NY along lake breeze boundaries if that
shortwave is indeed stronger. If enough instability is present,
could see a few more stronger storms on Monday afternoon. High temps
on Monday will upper 70s to lower 80s but it will be more humid
just ahead of the cold front.

Primary push of cooler and drier air works through on Monday night
and by Tuesday, all areas with exception of eastern Lake Ontario
region, will be free of any convection. Even coverage east of Lake
Ontario will be spotty as it looks now. Highs on Tuesday will only
reach 80F in a few spots, but most locations will stay in the mid to
upper 70s. Cooling continues Tuesday night with favored cool spots
into the lower 50s as high pressure builds in from central Great
Lakes. This will be the first of many nights this week with fog in
the valleys of the Southern Tier.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Weak high pressure settles over the Great Lakes through Wednesday
night with dry weather. The cool/dry airmass will allow lows to drop
into the 50s each night, with upper 40s possible in the cooler
Southern Tier valleys and North Country. Likely will see fog each
night in the valleys of the Southern Tier. Highs Wednesday will
reach the upper 70s to around 80 at lower elevations, and mid 70s
across higher terrain.

Another mid level trough will pass to the north of the region
Thursday, with the associated trailing cold front drifting southeast
into the eastern Great Lakes. Still looks like the bulk of the
stronger height falls will remain north across eastern Canada, with
a weak, moisture starved boundary crossing our region. Cannot rule
out an isolated shower or thunderstorm, but looking at very low
coverage. Mainly dry weather continues into Friday, then at least a
small chance of some showers and thunderstorms by next weekend.
Model timing differences prohibit introduction of anything than
lower chances though. Temperatures will begin to warm again, with
highs back into the mid 80s by next weekend.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
A few areas of showers with a couple of thunderstorms currently lie
along the Lake Erie lake breeze and along north central New York.
All in all VFR conditions prevail at all TAF sites. Widely scattered
showers and isolated thunderstorms will continue this afternoon and
evening west of the Finger Lakes. Due to the scattered nature of
these showers and storms the probability is too low to justify
inclusion in the western TAFs.

Outlook...

Sunday through Monday...Mainly VFR with a chance of showers.
Tuesday through Thursday...VFR.

&&

.MARINE...
Northeasterly winds will weaken and veer to the south as high
pressure exits to the east tonight. A cold front will continue to
progress eastward tonight and Sunday before crossing the lakes
Monday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...EAJ
NEAR TERM...EAJ/Fries
SHORT TERM...JLA
LONG TERM...Hitchcock/JLA
AVIATION...EAJ
MARINE...EAJ
Hazardous weather outlook, Aug 15, 5:33 AM EDT, 13 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
533 AM EDT Sat Aug 15 2020

NYZ001>008-010>014-019>021-085-160945-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
533 AM EDT Sat Aug 15 2020

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a Marginal Risk for severe thunderstorms Monday with
damaging winds being the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-160945-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
533 AM EDT Sat Aug 15 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a Marginal Risk for severe thunderstorms Monday with strong
winds being the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Aug 15, 5:02 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Buffalo NY
502 PM EDT Sat Aug 15 2020

NYZ021-152200-
Allegany-
502 PM EDT Sat Aug 15 2020

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ALLEGANY COUNTY...

At 500 PM EDT, a cluster of strong thunderstorms were located from
Wellsville to Cuba, moving west at 10 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms, along with torrential rainfall.

Locations impacted include...
Wellsville, Alfred, Cuba, Friendship, Scio, Bolivar, Andover,
Belmont, Angelica, Alma, Richburg, Stannards, Paynesville, and
Little Genesee.

This includes Interstate 86 between exits 28 and 31.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4200 7830 4233 7830 4228 7778 4200 7777
TIME...MOT...LOC 2100Z 096DEG 9KT 4211 7798

Hitchcock
Special weather statement, Aug 15, 5:20 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Buffalo NY
520 PM EDT Sat Aug 15 2020

NYZ012-020-085-152200-
Cattaraugus-Southern Erie-Wyoming-
520 PM EDT Sat Aug 15 2020

...A STRONG THUNDERSTORM WILL AFFECT WYOMING...NORTHERN CATTARAUGUS
AND SOUTHERN ERIE COUNTIES...

At 517 PM EDT, scattered thunderstorms were found from near
Perrysburg eastward through Zoar Valley to Holland, Java, and
Covington. These storms were drifting northeast at less than 10 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms along with torrential rainfall.

Locations impacted include...
Springville, Warsaw, Gowanda, Arcade, Collins, Chaffee, East
Concord, Varysburg, Concord, Yorkshire, Holland, Sardinia, Sheldon,
Covington, Eagle and Delevan.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4245 7905 4256 7904 4268 7863 4287 7823
      4286 7801 4269 7800 4252 7831 4244 7841
TIME...MOT...LOC 2117Z 235DEG 4KT 4258 7844

Hitchcock
Special weather statement, Aug 15, 5:25 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Buffalo NY
525 PM EDT Sat Aug 15 2020

NYZ001-010-152200-
Niagara-Northern Erie-
525 PM EDT Sat Aug 15 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ERIE AND SOUTH CENTRAL
NIAGARA COUNTIES...

At 524 PM EDT, a strong thunderstorm was located over north Amherst
near the end of Interstate 990. The storm is nearly stationary.

Winds in excess of 40 mph and half inch hail are possible with this
storm, along with torrential rainfall.

Locations impacted include...
North Amherst, Pendleton, North Clarence.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4300 7876 4306 7881 4312 7868 4301 7862
TIME...MOT...LOC 2124Z 235DEG 2KT 4305 7873

Hitchcock
Special weather statement, Aug 15, 6:03 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Buffalo NY
603 PM EDT Sat Aug 15 2020

NYZ010>012-020-021-085-152245-
Cattaraugus-Allegany-Southern Erie-Wyoming-Genesee-Northern Erie-
603 PM EDT Sat Aug 15 2020

...THUNDERSTORMS WILL AFFECT WYOMING...NORTHERN CATTARAUGUS...
SOUTHEASTERN ERIE...NORTHWESTERN ALLEGANY AND SOUTHERN GENESEE
COUNTIES...

At 600 PM EDT, an area of strong thunderstorms was located from near
Zoar Valley and the Boston Hills eastward across much of Wyoming
County, southern Genesee County, and northwest Allegany County.
These storms were drifting northeast at less than 10 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms, along with torrential rainfall.

Locations impacted include...
Boston, Eden, Springville, Warsaw, Bennington, Colden, Gowanda,
Attica, Arcade, Franklinville, Belfast, Rushford, Chaffee, Bethany,
Alexander, and Pavilion.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4244 7906 4267 7893 4291 7836 4302 7800
      4277 7797 4263 7824 4235 7798 4219 7817
      4236 7848 4243 7878
TIME...MOT...LOC 2200Z 235DEG 1KT 4264 7846

Hitchcock
Special weather statement, Aug 15, 6:50 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Buffalo NY
650 PM EDT Sat Aug 15 2020

NYZ010>012-020-021-085-152345-
Cattaraugus-Allegany-Southern Erie-Wyoming-Genesee-Northern Erie-
650 PM EDT Sat Aug 15 2020

...A CLUSTER OF THUNDERSTORMS WILL AFFECT WESTERN WYOMING...NORTHERN
CATTARAUGUS...SOUTHEASTERN ERIE...NORTHWESTERN ALLEGANY AND WESTERN
GENESEE COUNTIES...

At 648 PM EDT, an area of thunderstorms was located from western
Genesee County southward through southeastern Erie, western Wyoming,
and northern Cattaraugus counties. These storms are nearly
stationary.

Winds in excess of 30 mph and pea size hail are possible with these
storm.

Locations impacted include...
East Aurora, Darien Lakes State Park, Boston, Marilla, Springville,
Pembroke, Bennington, Colden, Gowanda, Alden, Attica, Arcade,
Oakfield, Franklinville, Ashford Hollow, Chaffee, East Concord, Wales
Center, Varysburg and North Boston.

This includes Interstate 90 near exit 48A.

Torrential rainfall is also occurring with these storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4231 7848 4251 7904 4281 7858 4311 7838
      4312 7823 4258 7820 4231 7829
TIME...MOT...LOC 2248Z 222DEG 2KT 4253 7849

Fries
Special weather statement, Aug 15, 7:12 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Buffalo NY
712 PM EDT Sat Aug 15 2020

NYZ010-085-160015-
Southern Erie-Northern Erie-
712 PM EDT Sat Aug 15 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ERIE
COUNTY...

At 711 PM EDT, strong thunderstorms were clustered over Depew. The
storms are nearly stationary.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Cheektowaga, Clarence, Depew, Amherst, Lancaster, East Aurora,
Williamsville, Elma, Marilla, Akron, Alden, Wales Center, Elma
Center, Billington Heights and Clarence Center.

This includes Interstate 90 between exits 52 and 51, and near exit
49.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4273 7860 4284 7863 4291 7878 4299 7874
      4304 7851 4287 7849 4278 7849 4278 7847
      4270 7846 4269 7847
TIME...MOT...LOC 2311Z 279DEG 1KT 4293 7868

Fries

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 2:04 PM EDTSpecial Weather StatementBUFErie56 min
Aug 15, 2:31 PM EDTSpecial Weather StatementBUFMonroe59 min
Aug 15, 3:25 PM EDTSpecial Weather StatementBUFWayne50 min
Aug 15, 4:16 PM EDTSpecial Weather StatementBUFAllegany44 min
Aug 15, 5:02 PM EDTSpecial Weather StatementBUFAllegany58 min
Aug 15, 5:20 PM EDTSpecial Weather StatementBUFWyoming40 min
Aug 15, 5:25 PM EDTSpecial Weather StatementBUFNiagara35 min
Aug 15, 6:03 PM EDTSpecial Weather StatementBUFWyoming42 min
Aug 15, 6:50 PM EDTSpecial Weather StatementBUFWyoming55 min
Aug 15, 6:54 PM EDTFlash Flood WarningBUFCattaraugus, Erie2 hr
Aug 15, 7:12 PM EDTSpecial Weather StatementBUFErie63 min
Aug 15, 7:27 PM EDTSevere Thunderstorm WarningBUFErie63 min
Aug 15, 7:28 PM EDTSpecial Marine WarningBUF62 min
Aug 15, 7:52 PM EDTSevere Thunderstorm WarningBUFNiagara53 min

Nearby

Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.